Gap orders of meromorphic functions on Riemann surfaces.
Journal für die reine und angewandte Mathematik, Tome 336 (1982), pp. 213-220
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
gap orders, meromorphic functions on compact Riemann surfaces, (n, q)- cover, n-sheeted covering of a surface of genus q
@article{JRAM_1982__336_152478,
author = {Ryutaro Horiuchi},
title = {Gap orders of meromorphic functions on {Riemann} surfaces.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {213--220},
year = {1982},
volume = {336},
zbl = {0484.14014},
url = {http://geodesic.mathdoc.fr/item/JRAM_1982__336_152478/}
}
Ryutaro Horiuchi. Gap orders of meromorphic functions on Riemann surfaces.. Journal für die reine und angewandte Mathematik, Tome 336 (1982), pp. 213-220. http://geodesic.mathdoc.fr/item/JRAM_1982__336_152478/